MathSciNet Relay Station
MathSciNet bibliographic data
MR954151 14K05 (14H40 14K25)
van Geemen, Bert Schottky-Jung relations and vectorbundles on hyperelliptic curves. Math. Ann. 281 (1988), no. 3, 431–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement